MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLSBIOTESTCELL-I11 PLUS

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLSBIOTESTCELL-I11 PLUS
Catalog Number 816022100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported a false negative result of a patient sample when tested with biotestcell-i11 plus on tango infinity.The customer stated that the specificity of the known antibody is anti-d due to the rh(d) prophylaxis.The customer returned neither the supposedly defective product nor the patient sample that had caused false negative test result.Testing of our retained product sample in our quality control laboratory is still ongoing.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of both allegedly defective lot.The affected tango infinity has been inspected by our field service engineers and found to be working within specifications.
 
Event or Problem Description
The customer reported false negative results of a patient sample when tested with biotestcell-i11 plus on tango infinity.The customer stated that the specificity of the known antibody is an acquired anti-d due to the rh(d) prophylaxis.The patient sample was supposed to yield positive reactions with cell #1, #2, #3 and #4 of biotestcell-i11 plus.The customer returned neither the allegedly defective product sample for investigational testing nor the patient sample that had caused a false negative test result.Therefore our quality control laboratory tested their retention sample of biotestcell-i11 plus with controls and donor samples.All positive and negative reactions were correct.We did not observe any false negative reaction.Testing by our quality control laboratory confirmed the allegedly defective lot of biotestcell-i11 plus functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.The affected tango infinity has been inspected by our field service engineers and found to be working within specifications.
 
Additional Manufacturer Narrative
This is our final report on this incident.

Brand Name
REAGENT RED BLOOD CELLSBIOTESTCELL-I11 PLUS
Common Device Name
BIOTESTCELL-I11 PLUS
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7808413
Report Number9610824-2018-00051
Device Sequence Number2447198
Product Code KSZ
UDI-Device Identifier07611969952441
UDI-Public(01)07611969952441(17)180827(10)8827011-00
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2018
Device Catalogue Number816022100
Device Lot Number8827011-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOTESTCELL 3, LOT 8827021-00; BIOTESTCELL 3, LOT 8827021-00; TANGO INFINITY, # 4230000157; TANGO INFINITY, # 4230000157